# SDR AALA20070399

- Difficulty date: February 25, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accumulator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT - DURING CLIMB CREW COULD SMELL ODOR IN COCKPIT.  FLIGHT ATTENDANT REPORTED SMELL AND SMOKE IN CABIN.  TURNED PACKS TO COLD AND RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  SMOKE CLEARED PRIOR TO LANDING.  FOUND LEFT THRUST REVERSER ACCUMULATOR LEAKING.  REPLACED LEFT THRUST REVERSER ACCUMULATOR.  PERFORMED BURN OUT OF HIGH PRESSURE PNEUMATIC DUCTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
